When medicine meets desperation

R.I.P Sarah Houston and all the others too.

Thank you JG (jinxedgeneration) for sharing this vital article with us, which also helps to bring awareness to others about the risks that certain “medicines” can entail.

Increasingly we are living in a society whereby “image” and certain “stereotypes” are portrayed as being “better” and “ideal”. Of course these are influenced by different aspects, however the strongest of all are the ones shown by the media. It becomes harder for people to feel comfortable in their own skins when so much around them are made to look “perfect” and when certain “images/traits/size/clothes/accessories…” are seen as making you better than others.

When had times become so much more complex?

I believe we should all try our best to go with what we personally think we are comfortable with. I know it is easy said than done, but if more of us don’t conform with the “typical images” that are being portrayed in our society today, then the “norm” will slowly shift thus making differences more acceptable. Therefore more people will feel comfortable as they are.

Ross Parry

Sarah Houston, 23, is dead.

The Leeds University student died from “misadventure”, according to the coroner, after reacting badly to a weight-loss drug she had taken, known as DNP, alongside anti-depressants.

View original post 293 more words

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: